Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itchy, brownish rash under jawline. Applied neosporin, took benadryl. Help me cure this.

Hello and thanks for your time!

For almost a week now, I developed an itchy almost faint brownish rash under my jawline. It feels dry and scaly. I keep applying Neosporin. It seems to ease the dryness for a while but keeps coming back again. - For a couple of times, I tried to take Benadryl at night time. In the morning, the itchy rash is back again! -- Please help??
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query

You seem to have developed a fungal infection of the neck region which can be either tinea infection or pityriasis versicolor.
You should try to keep the groin region clean and dry .
Do not apply any kind of oils or moisturizing creams over the affected region.

You need to apply an antifungal cream over the affected area twice a day.
I prefer to use Clotrimazole gel in such cases.
And to relieve the itching, take oral antifungals for long period .
Take oral antihistamines to relieve the associated itching.

You might need to see a local dermatologist for confirmation of diagnosis.

Hope it helps ,

Dr Geetika Paul.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor